MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074325-18
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Article authors: dr.Suzuki, hiroshi, dr.Sone, hiromoto, et al.Published on page 162 of the 31st congress of japanese coronary association.The device was not returned for evaluation.The reported patient effect of stenosis is listed in the xience xpedition, everolimus eluting coronary stent system, instructions for use as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
The following information was reported from an article titled: `different outcomes of the two xience stent implants deployed in the same branches of coronary confirmed by ofdi.' in (b)(6) 2014, the patient underwent a cardiac ultrasound which revealed an inferior old myocardial infarction.It was reported that on (b)(6) 2014, a procedure was performed to treat a lesion in the first marginal branch of the left circumflex coronary artery (lcx) with 90% stenosis.A 3.0x23 mm xience xpedition stent was deployed and revascularization was confirmed.Post procedure, an acute stent thrombosis was suspected with st elevation.Coronary angiography confirmed a thrombus in the distal lcx not within 5mm of the deployed 3.0x23 mm xience xpedition in the first marginal branch.A 3.25x18 mm xience xpedition stent was deployed to treat the lesion in the distal lcx and the patient was put on dual antiplatelet therapy following.On (b)(6) 2017, a computed tomography scan confirmed 99% re-stenosis in the 3.25x18 mm xience xpedition stent.In (b)(6) 2017, the patient underwent an unspecified percutaneous coronary intervention which confirmed that the 3.25x18 mm xience xpedition stent was sufficiently dilated, but proliferation of the heterogenous plaque had occurred.The patient recovered and was discharged on an unknown date.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7601639
Report Number2024168-2018-04476
Device Sequence Number10821068
Product Code NIQ
UDI-Device Identifier08717648162442
UDI-Public08717648162442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2015
Device Catalogue Number1074325-18
Device Lot Number3022241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X23 MM XIENCE XPEDITION STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight65